Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A splitting property for subalgebras of tensor products


Author: Liming Ge
Journal: Bull. Amer. Math. Soc. 32 (1995), 57-60
MSC: Primary 46L35; Secondary 46L10, 46M05
MathSciNet review: 1273397
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a basic result about tensor products of a $ {\text{I}}{{\text{I}}_1}$ factor with a finite von Neumann algebra and use it to answer, affirmatively, a question asked by S. Popa about maximal injective factors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 46L35, 46L10, 46M05

Retrieve articles in all journals with MSC: 46L35, 46L10, 46M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00556-2
PII: S 0273-0979(1995)00556-2
Keywords: von Neumann algebras, injective factors, slice maps, tensor products
Article copyright: © Copyright 1995 American Mathematical Society